Jump to content

snow: Antidepressant toxicity


Recommended Posts

Posted (edited)

Hello guys!

I am a 29 year old female from Portugal. And I am dealing with brutal withdrawls from antidepressant and benzodiazepine. It's been 3 months, and I am really desperate because i cant sleep and doctors keep trying to push more antidepressants. I Will recently go through nerve examination because my muscle symptoms match with polyneuropathy and I even developed swollen lymph nodes but Im pretty sure this is all from the withdrawls. The day i started mirtazapine 30mg the second time around I felt like a liquid Venom on my veins and blood ooshing and tingling from Toes to head. I felt like my brain was being attacked. Complete neuro inflammation and toxicity. Its been 3 months of tingling, numbness, muscle twitches, INSOMNIA, severe memory issues, headaches and what scares me the most my muscles feels like "jelly" and Im very weak.

Doing my best to Stay here. But this hás been hell and Im so afraid ive burned my GABA receptors and astrocytes for life. Another plus was visual snow and floaters. 

Even when i sleep, Im not sure I've slept because i cant enter a state of deep sleep ( is this weird?)

Is there any specialist neuropharmacologist who I can videocall or someone specialized who can guide us? 

 

Edited by Emonda
Name to title
Link to comment
  • Emonda changed the title to snow: Antidepressant toxicity
  • Moderator

Hi snow,

 

Welcome to SA. Please summarize your drug history in your signature by following the instructions at How to Summarize Your Drug History in Your Signature. You may need to be on a computer to complete this. Once we have this information, we can better advise.

 

Sadly, insomnia is a common withdrawal symptom. We do have some Tips to help sleep: so many of us have that awful withdrawal insomnia which you might find helpful.

 

2 hours ago, snow said:

Is there any specialist neuropharmacologist who I can videocall or someone specialized who can guide us? 

 

We have a thread titled Recommended doctors, therapists, and clinics that you can check out.

 

Thanks,

 

Firefly

 

 

Pre- October 2022: Wellbutrin, Escitalopram, CitalopramSertraline, Adderall IR, Vyvanse, Propranolol, Buspar, Ativan, and Latuda

Oct 13, 2022 - Oct 24, 2022 and Oct 31, 2022 - Present: Zyprexa (2.5 mg). Jan 14, 2023 -> Began transition to liquid suspension. Jan 29, 2023 = 2.375mg -> Feb 12, 2023 = 2.25mg -> Feb 27, 2023 = 2.14mg -> Mar 12, 2023 = 2.025mg -> Mar 27, 2023 = 1.93mg -> Apr 10, 2023 = 1.82mg -> Apr 23, 2023 = 1.74mg -> May 7, 2023 = 1.64mg -> May 21, 2023 = 1.56mg -> June 4, 2023 = 1.48mg -> June 19, 2023 = 1.4mg -> July 2, 2023 = 1.33mg -> July 16, 2023 = 1.26mg -> July 31, 2023 = 1.2mg -> Aug 13, 2023 = 1.14mg -> Aug 27, 2023 = 1.08mg -> Sep 13, 2023 = 1.02mg -> Jan 22, 2024 = 0.97mg -> Feb 4, 2024 = 0.92mg -> Feb 19, 2024 = 0.87mg -> Mar 3, 2024 = 0.83mg -> Mar 17, 2024 = 0.78mg -> Mar 31, 2024 = 0.74mg -> Apr 14, 2024 = 0.7mg -> Apr 28, 2024 = 0.66mg -> May 12, 2024 = 0.63mg -> May 27, 2024 = 0.6mg -> June 9, 2024 = 0.57mg -> June 24, 2024 = 0.54mg -> July 6, 2024 = 0.51mg

Oct 14, 2022 - Present: Prozac (40mg) upped from 20mg on Nov 1, 2022.

Oct 31, 2022 - Present: Gabapentin (300mg 3x day) -> May 3, 2023 = 300mg 2x day -> Oct 1, 2023 = 570mg -> Oct 15, 2023 = 540mg -> Oct 29, 2023 = 510mg -> Nov 13, 2023 = 484mg -> Nov 27, 2023 = 460mg -> Dec 9, 2023 = 436mg -> Dec 24, 2023 = 414mg -> Jan 7, 2024 = 400mg

 

Link to comment

Hello guys, 

 

I started remeron 30mg on the 13 of march and immediatly body tingling, spasms, temperature changes. My doctor didnt want to take me off the drug, but I got the 15mg and started it on the 29 april and did it for 10 days. 

Im 3 weeks out. Did I take it too soon? Still have all the symptoms and getting digestion issues as well. 

Is it better to reinstall it and do the 15mg for a longer period of time? Or just let some time pass. Im afraid of developing akathisia, besides all the neurological problems remeron has already given me 

Link to comment
  • Administrator

Hello @snow,

I've moved your most recent post back here to your own thread. Please keep everything relating to yourself here.

 

Also, please complete your drug signature so someone can try to assist you further.

 

Regards, Emonda

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg, 30 May 1.76mg, 8 Jun 1.72mg, 13 Jun 1.66mg, 3 Jul 1.62mg, 10 Jul 1.58mg, 17 Jul 1.54mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy